EconPapers    
Economics at your fingertips  
 

Sup-Tests for Linearity in a General Nonlinear AR(1) Model

Christian Francq, Lajos Horvath and Jean-Michel Zakoian ()

No 2009-16, Working Papers from Center for Research in Economics and Statistics

Abstract: We consider linearity testing in a general class of nonlinear time series model of order 1, involvinga nonnegative nuisance parameter which (i) is not identified under the null hypothesis and (ii)gives the linear model when equal to zero. This paper studies the asymptotic distribution of theLikelihood Ratio test and asymptotically equivalent supremum tests. The asymptotic distributionis described as a functional of chi-square processes and is obtained without imposing a positivelower bound for the nuisance parameter. The finite sample properties of the sup-tests are studiedby simulations.

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://crest.science/RePEc/wpstorage/2009-16.pdf Crest working paper version (application/pdf)

Related works:
Journal Article: SUP-TESTS FOR LINEARITY IN A GENERAL NONLINEAR AR(1) MODEL (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:crs:wpaper:2009-16

Access Statistics for this paper

More papers in Working Papers from Center for Research in Economics and Statistics Contact information at EDIRC.
Bibliographic data for series maintained by Sri Srikandan ().

 
Page updated 2019-08-20
Handle: RePEc:crs:wpaper:2009-16